Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Monotonicity of solutions of Volterra integral equations in Banach space


Author: Avner Friedman
Journal: Trans. Amer. Math. Soc. 138 (1969), 129-148
MSC: Primary 47.70; Secondary 45.00
MathSciNet review: 0242024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70, 45.00

Retrieve articles in all journals with MSC: 47.70, 45.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0242024-0
PII: S 0002-9947(1969)0242024-0
Article copyright: © Copyright 1969 American Mathematical Society